Quasiperiodic lattices

Sinha, Arvind ; Ramachandrarao, P. (1997) Quasiperiodic lattices Progress in Crystal Growth and Characterization of Materials, 34 (1-4). pp. 147-156. ISSN 0960-8974

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S09608...

Related URL: http://dx.doi.org/10.1016/S0960-8974(97)00009-0


Several methods are currently available for the generation of quasiperiodic lattices in one-, two- and three-dimensions. Many of them are based on the projection from a higher dimensional space. We present simple algorithms for the generation of two-dimensional quasiperiodic lattices with various rotational symmetries. The formalism enables us to describe the quasilattice points in terms of a set of four integers which conform to certain parity conditions. The special case of Pen rose tiling is derived and discussed. The novel algorithm developed by us enables the derivation of an expression for the diffracted intensity from quasiperiodic lattices from first principle without resorting to the higher dimensional formalism.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Quasiperiodic; Penrose Lattice; Higher Dimension
ID Code:34858
Deposited On:16 Apr 2011 13:13
Last Modified:16 Apr 2011 13:13

Repository Staff Only: item control page